# SDR DALA2023022401405

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N911DQ
- Make and model: Boeing 737-900ER
- Aircraft serial: 64882
- Aircraft time: 12,562 hours, 5,119 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3911 -DIV- DIVERTED TO BOI DUE TO ODOR IN THE CABIN. CORRECTIVE ACTION: FOUND DE-ICE FLUID IN HEAT EXCHANGER PLENUM. REMOVED SAME. REPLACED RECIRCULATION FILTERS. NO FURTHER ODOR. AIRCRAFT RETURNED TO SERVICE.
